# SDR UIEA2015071500356

- Difficulty date: July 14, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 75,889 hours, 22,447 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 332T30190
- Part serial: 2902
- Condition: Warning Message
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 1 STATUS MSG.  R & R CCA IAW AMM 26-10-01.  OPERATIONS CHECKED SATISFACTORY.
